Research Repository

H∞ output-feedback control for switched linear discrete-time systems with time-varying delays

Zhang, L and Shi, Peng and Boukas, El-Kebir (2007) H∞ output-feedback control for switched linear discrete-time systems with time-varying delays. International Journal of Control, 80 (8). pp. 1354-1365. ISSN 0020-7179

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of H∞ output feedback control for switched linear discrete-time systems with time delays is investigated. The time delay is assumed to be time-varying and bounded. By constructing a switched quadratic Lyapunov function for the underlying system, both static and dynamic H∞ output feedback controllers are designed respectively such that the corresponding closed-loop system under arbitrary switching signals is asymptotically stable and a prescribed H∞ noise-attenuation level bound is guaranteed. A cone complementary linearization algorithm is exploited to design the controllers. A numerical example is presented to show the effectiveness of the developed theoretical results.

Item Type: Article
Uncontrolled Keywords: ResPubID18972, H-infinity control, linear discrete-time systems, time-varying delays
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 21 Dec 2011 22:46
Last Modified: 28 Jan 2015 04:19
URI: http://vuir.vu.edu.au/id/eprint/3460
DOI: 10.1080/00207170701377113
ePrint Statistics: View download statistics for this item
Citations in Scopus: 45 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar